# SDR IPXA2020041554200

- Difficulty date: March 21, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 22100810805
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#1 PYLON PANEL 475AL HAS FWD LH ADAPTER PLATE WITH WORN HOLESREMOVED DAMAGE ADAPTER PLATE IAW SRM 51-40-21 RECEIVED NEW ADAPTER PLATE PN 221-0081-325 BATCH#3608357 AND INSTALLED NEW IAW SRM 51-40-21
